# SDR SWAA2020032442639

- Difficulty date: February 10, 2020
- Submitted: March 24, 2020
- Operation: Air carrier
- Aircraft: N246LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32507
- Aircraft time: 48,118 hours, 28,770 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Dented
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOOR DENTED UNDER AND ADJACENT TO SECOND OBSERVERS SEAT. / COCKPIT FLOOR REPAIRED PER EA 1-753-36714
